| Catalog Number |
383591 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that they had similar case with the same product resulting in bruising for the patient.Verbatim: "good morning, in this specific case, we have no harm.We had similar case with the same product resulting in bruising for the patient.".
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.